# SDR SWAA2020070992109

- Difficulty date: June 11, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS440 - BS493 RBL28 WL156.  REMOVED AND INSTALLED NEW SUBTHRESHOLD WEB AT FWD CARGO BAY BS 440-BS 493 RBL 28 WL 156 ITEM 7530597 IAW SRM 53-30-15-01-1; SRM 53-30-15-1A-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A8122; DWG 143A8330.
